# SDR CALA2017101303582

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D53480042204
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, AFT LOWER CORNER FITTING CORRODED.  3 INCHES FORWARD OF FRAME 68. REMOVED AND REPLACED THE CORNER FITTING IAW SRM 51-42-11-001, PARAGRAPH D AND F.
